{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602008759650199   Reference number:68A0203677

Evaluation of impulse response of linear systems by using Legendre polynomials

レジャンドルの多項式による線形系インパルス応答の計算
Author (1):
Material:
Volume:Issue:Page: 81-93  Publication year: 1968
JST Material Number: C0973A  ISSN: 0020-7179  Document type: Article
Article type: 原著論文  Country of issue: United Kingdom (GBR) 
Terms in the title (4):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page